×

zbMATH — the first resource for mathematics

The random generation of directed animals. (English) Zbl 0938.68935

MSC:
68W05 Nonnumerical algorithms
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Barcucci, E.; Pinzani, R.; Sprugnoli, R.: The Motzkin family. Pure math. Applications A 2, 249-279 (1991) · Zbl 0756.05003
[2] Bétréma, J.; Penaud, J. G.: Animaux et arbres guingois. Series formelles et combinatoire algebrique, 85-102 (1991) · Zbl 0780.68098
[3] Donaghey, R.; Shapiro, L. W.: Motzkin numbers. J. combin. Theory ser. A 23, 291-301 (1977) · Zbl 0417.05007
[4] Gouyou-Beauchamps, D.; Viennot, X. G.: Equivalence of the two dimensional directed animal problem to a one-dimensional path problem. Adv. in appl. Math. 9, 334-357 (1988) · Zbl 0727.05036
[5] Penaud, J. G.: Une nouvelle bijection pour LES animaux dirigés. Rapport no. 89-45 (1989)
[6] Schützenberger, M. P.: Context-free languages and pushdown automata. Inform. and control 6, 246-264 (1963) · Zbl 0123.12502
[7] Viennot, X. G.: Problèmes combinatoires posées par la physique statistique. Astérisque 121–122, 225-246 (1985) · Zbl 0563.60095
[8] Viennot, X. G.: Heaps of pieces I: Basic definitions and combinatorial lemmas. Lecture notes in mathematics 1234, 210-245 (1986) · Zbl 0618.05008
[9] Yuba, T.; Hoshi, M.: Binary search networks: a new method for key searching. Inform. process. Lett. 24, 59-65 (1987) · Zbl 0623.68061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.